# SDR 95ZZZX1526

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5446E
- Make and model: Skrsky S76
- Aircraft serial: 760175
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326E7
- Condition: Malfunction
- Location: Fire Detector
- Part time: 20,256 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  NO OTHER INDICATIONS OF FIRE WERE NOTED.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING AND WAS SHUT DOWN.  NR 1 ENGINE FIRE DETECTOR AMP WAS FOUND BAD.  REPLACED AMP.  GROUND CHECK, OKAY.
